MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 5.5PLC
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information associated with the complaint has been requested and is either unknown, will not be made available to medtronic, or will be provided and updated in a supplemental report.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report that a cuff was malformed.There was no patient injury.
 
Additional Manufacturer Narrative
Corrected information: sex.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez
MX 
MDR Report Key6462717
Report Number2936999-2017-05112
Device Sequence Number476255
Product Code JOH
UDI-Device Identifier20884522029046
UDI-Public20884522029046
Combination Product (Y/N)N
PMA/510(K) Number
K955680
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/11/2021
Device Model Number5.5PLC
Device Catalogue Number5.5PLC
Device Lot Number16E0315JZX
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/08/2017
Supplement Date Received by Manufacturer03/08/2017
Initial Report FDA Received Date04/05/2017
Supplement Report FDA Received Date09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age19 YR